Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Tests came negative. Intense pain in lower back. Is this because of stress?

I have been suffering from an intense pain in my lower back for nearly ten years.What is strange is that all the tests have proved that my back is fine. Still,despite all manner of treatments including R.F, (radio frequency ones) I can hardly walk for this problem. Is this possibly the result of stress? And if so,what can I do? (I am 60 years of age)
Asked On : Thu, 9 Aug 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi there,

Stress could be one possibility. Have you tried breathing and relaxation exercises? If no, I would suggest you try it. Also try applying volini gel on the back and 15 minutes later apply hot fomentation. Has an MRI of the back been done? You haven't mentioned if you are male/ female. I would suggest a urologist opinion if you are male or a gynaecologist opinion if a female to rule out more sinister causes of backacke.

Hope this helps.

Dr. Divya Kuttikrishnan
Answered: Thu, 9 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor